# SDR CA041026009

- Difficulty date: October 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 4,544 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump Drive
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DISCOVERED EXCESSIVE OIL LEAK AFTER FLIGHT.  MAINTENANCE WAS DISPATCHED TO INVESTIGATE.FUEL PUMP OIL SEAL WAS FOUND TO BE DISLODGED FROM ITS CARRIER AND HAD MOVED DOWN THE SHAFT INTO THE ENGINE CASE.
